# SDR SIMA201033402

- Difficulty date: November 29, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- Aircraft time: 18,367 hours, 16,396 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 0132AFU1
- Part serial: D9340
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3192 AT FLIGHT LEVEL 230 THE CREW REPORTED A RIGHT INBOARD 'BRAKE OVERHEAT' MESSAGE ON EICAS.  THE CREW LOWERED THE LANDING GEAR PER THE AIRCRAFT OPERATIONS MANUAL FOR GEAR DOWN.  THE CAPTAIN ELECTED TO DIVERT TO SBA DUE TO LACK OF FUEL.  AS A PERCAUTION, CRASH, FIRE AND RESCUE WERE CALLED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT INBOARD BRAKE TEMPERATURE SENSOR IAW AMM CHAPT 32-47-01.  THE OPERATIONAL CHECKS WERE GOOD AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
